Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Roisin75

Finished Roaccutane 2 Weeks Ago - Big Spot - Help

I came off Roaccutane two weeks ago. Almost straight away I started getting small red bumps which would flare up and then go down within a couple of days. Now I have a large red 'hurting' spot in the middle of my cheek.

I am so upset and really confused. I don't understand how this has happened so soon? Surely it takes a while for oil to come back and for blocked pores to build up? What is going on? I am super careful with my skin - hardly ever wear makeup, use mild oil-free products. Is anyone able to shed some light on what might be happening?

Share this post


Link to post
Share on other sites

hey i've been told that you can breakout after accutane for a month or so and then it may disappear. i'm experiencing the same kind of thing. hard to stay focused but trying to stay positive

jordan

Share this post


Link to post
Share on other sites

hey i've been told that you can breakout after accutane for a month or so and then it may disappear. i'm experiencing the same kind of thing. hard to stay focused but trying to stay positive

jordan

Thanks Jordan. I wasn't expecting this - not yet, anyway. I cleared up about 3 months into my Roaccutane course, so I thought that I would be clear for a while at least.

Good luck with your results - I really hope you stay clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×